# SDR HALA2018072400340

- Difficulty date: July 24, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 60,559 hours, 11,253 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processing Unit
- Part number: 300710404
- Part serial: 2688
- Condition: Faulty
- Location: Fuel System
- Part time: 5,191 hours, 1,085 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RT FUEL QTY INDICATOR BLANK, STATUS MESSAGE, FUEL QTY IND, WHILE TAXIING TO PARKING AFTER LANDING. REMOVED AND REPLACED FUEL QTY INDICATING PROCESSOR UNIT PER AMM 28-41-08. BITE TEST NO FAULTS NOTED. OPS TEST PER AMM 28-41-00 OPS CK GOOD. RT FUEL QTY INDICATOR OPS CK GOOD. OK FOR SERVICE.
